# SDR HALA20240422110

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 1863
- Aircraft time: 178 hours, 58 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN TWICE. T/S IAW TSM 49-62-00-810-838-A AND NO FAULTS FOUND. APU OPS CHECKED GOOD IAW AMM A330-300F AMM 49-00-00-810-801.
